Intersection properties of balls in complex Banach spaces whose duals are$L$_{1}spaces

Otte Hustad University of Oslo, Norway

TBD mathscidoc:1701.331462

Acta Mathematica, 132, (1), 283-313, 1973.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 122 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{otte1973intersection,
  title={Intersection properties of balls in complex Banach spaces whose duals are$L$_{1}spaces},
  author={Otte Hustad},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203232313586171},
  booktitle={Acta Mathematica},
  volume={132},
  number={1},
  pages={283-313},
  year={1973},
}
Otte Hustad. Intersection properties of balls in complex Banach spaces whose duals are$L$_{1}spaces. 1973. Vol. 132. In Acta Mathematica. pp.283-313. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203232313586171.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved